# SDR 07FDEA01350

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65577941
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR SKIN IS CRACKED ON BOTH SIDES OF STRINGER AT SKATE ANGLE FASTENERS AT BS 1097, STR 1, LBL 1 - RBL 1.  REMOVED DAMAGE AND INSTALLED DOUBLER IN REFERENCE TO SRM 53-30-3, PG 12.
